# SDR GLBA2013121300354

- Difficulty date: December 12, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 37,104 hours, 43,870 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL LEAKING ON THE RT WING LOWER SURFACE AT THE WING ROOT AT THE MID CHORD, ALSO HAS A STRONG FUEL ODOR IN CABIN.  MAINTENANCE INSPECTED AUX TANK,  FOUND NO LEAKS.
